# SDR QXEA2022052400205

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 46,808 hours, 49,330 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Instrument Panel
- Part number: C16221AA02
- Part serial: C1678602008
- Condition: Loose
- Location: Zone 200
- Part time: 6,840 hours, 7,565 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ISI INSTUMENT STARTED TUMBLING DURING FLIGHT THEN BECAME STUCK SHOWING A 60 DEGREE BANK. AIRSPEED AND ALTITUDE INDICATIONS WERE NORMAL. RETURNED TO FILED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. REF WORK PERFORMED ON W/O 317849, N/R-00001. REPLACED ISI & LEAK CHECK NORMAL. OPS TEST NORMAL. ALL INDICATIONS READ NORMAL. NO FURTHER DEFECTS NORMAL. RETURNED TO SERVICE
